# SDR IPXA2572361

- Difficulty date: February 29, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102489
- Condition: Damaged
- Location: Bs 700 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, FWD CARGO LT SIDE FRAME AT STA 700 S-24L IS DAMAGED.     REPAIRED IAW SRM 53-00-07-2R 5 DETAIL I REPAIR.
